# SDR COZR20130311003

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: General aviation
- Filed by: Kaiserair Inc, repair station COZR942C
- Aircraft: N108SD
- Make and model: Bell 407
- Aircraft serial: 53075
- Aircraft time: 7,962 hours, 7,950 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C2710
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED FOUR O/H FUEL BOOST PUMPS, IN SAME POSITION.  EACH BOOST PUMP WOULD OPERATE WHEN INITIALLY POWERED UP, THEN FAIL TO OPERATE ON SUBSEQUENT ATTEMPTS.  INSTALLATION OF FIFTH OVER HAULED UNIT OPS CHECKED NORMAL WITH NO SUBSEQUENT FAILURES.
